# SDR 20000615SH010

- Difficulty date: April 12, 2000
- Submitted: June 15, 2000
- Operation: General aviation
- Aircraft: N369GA
- Make and model: Beech C90
- Aircraft serial: LJ934
- Engine: Pwa PT6A21
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube
- Part number: 3027974
- Condition: Broken
- Location: Fcu
- Part time: 7,845 hours
- Component: Engine Fcu
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE APPLYING POWER FOR TAKEOFF, THE LEFT ENGINE WOULD NOT RESPOND. INSPECTED AND FOUND THE PY LINE CRACKED AT THE FUEL CONTROL UNIT.  (X)
